Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 85407, 25 pages
http://dx.doi.org/10.1155/JAMSA/2006/85407

Generalized BSDE driven by a Lévy process

Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, Marrakesh BP 2390, Morocco

Received 4 March 2005; Accepted 14 June 2006

Copyright © 2006 Mohamed El Otmani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Lanying Hu, and Yong Ren, “Stochastic PDIEs with nonlinear Neumann boundary conditions and generalized backward doubly stochastic differential equations driven by Lévy processes,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 230–239, 2009. View at Publisher · View at Google Scholar
  • Mohamed Otmani, “Reflected BSDE Driven by a Lévy Process,” Journal of Theoretical Probability, vol. 22, no. 3, pp. 601–619, 2009. View at Publisher · View at Google Scholar
  • Yong Ren, and Mohamed El Otmani, “Generalized reflected BSDEs driven by a Lévy process and an obstacle problem for PDIEs with a nonlinear Neumann boundary condition,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 2027–2043, 2010. View at Publisher · View at Google Scholar
  • MaoNing Tang, and Qi Zhang, “Optimal variational principle for backward stochastic control systems associated with Lévy processes,” Science China Mathematics, vol. 55, no. 4, pp. 745–761, 2012. View at Publisher · View at Google Scholar
  • Auguste Aman, “Reflected Generalized Backward Doubly SDEs Driven by Levy Processes and Applications,” Journal Of Theoretical Probability, vol. 25, no. 4, pp. 1153–1172, 2012. View at Publisher · View at Google Scholar
  • Hong Huang, Xiangrong Wang, Ting Hou, and Lu Xu, “Linear Quadratic Stochastic Optimal Control of Forward Backward Stochastic Control System Associated with Lévy Process,” Mathematical Problems in Engineering, vol. 2017, pp. 1–11, 2017. View at Publisher · View at Google Scholar
  • Mohamed El Jamali, and Mohamed El Otmani, “Predictable representation for time inhomogeneous Lévy processes and BSDEs,” Afrika Matematika, 2019. View at Publisher · View at Google Scholar